# SDR IXXA2022110501

- Difficulty date: November 5, 2022
- Submitted: November 5, 2022
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767-300
- Aircraft serial: 29432
- Aircraft time: 86,391 hours, 14,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: 113T17709
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIRING 671FB SEAL RETAINER CRACKED
